# SDR UALA2010122704716

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,556 hours, 21,368 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332148013
- Part serial: 90X0847
- Condition: Malfunctioned
- Location: Nr 7 Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MESSAGE ON DESCENT WHEN SPOILER HANDLE IN USE INFLIGHT.  FOUND "PCA 7 FAULT" DISPLAYED ON 3 LT SPOILER CONTROL MODULE M532, TYPE: INTERMIT, PHASE: DESCENT.  DID NOT CLEAR MODULE MEMORY. SPOILER 6 AND 7 ARE LOCKED OUT IN THE DOWN POSITION.   PERFORMED TEST OF THE NR 7 SPOILER.  FOUND RESISTANCE AT ALL PIN LOCATIONS AND CORROSION AT CONNECTOR ON PCA.  REPLACED NR 7 PCA REF MM AND OP AND LEAK CHECKED GOOD.
